# SDR QXEA2019120200439

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 2,931 hours, 1,892 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"RECIRC SMK FAIL" CAUTION ILLUMINATED IN CRUISE. REMOVED FROM SERVICE. PERFORMED RECIRC BAY SMOKE DETECTOR OPS TEST PER ERJ AMM 26-16-01-710-801-A. OPS TEST PASSED, MESSAGE DIDN'T RETURN. RETURNED TO SERVICE. NO PARTS REPLACED.
